# SDR AALA202510273187

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N772XF
- Make and model: Airbus A319-112
- Aircraft serial: 1997
- Aircraft time: 68,604 hours, 35,463 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR ASSIST BOTTLE REQUIRES SERVICING. APPROX. 22 DEGREES CELSIUS AT 1100 PSI. MAINTENANCE SERVICE R1 DOOR ASSIST BOTTLE  IAW AMM 52-10-00.
